# SDR UALA2011072703849

- Difficulty date: July 27, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N404UA
- Make and model: Airbus A320-232
- Aircraft serial: 450
- Aircraft time: 59,343 hours, 21,898 cycles
- Engine: Iae V2527A5
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blade
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG FAN BLADE AT 6 O`CLOCK POS HAS A NICK IN IT.  DETERMINED DIMENSIONS OF NICK TO BE 1-32 INCH DEEP BY 1-16 INCH LONG IN AREA AT, 5 INCHES FROM BLADE TIP. DRESSED.  REPAIRED NICK PER AMM TASK.
